SciELO - Scientific Electronic Library Online

 
vol.12 número3Some Generalizations of Mulit-Valued Version of Schauder’s Fixed Point Theorem with ApplicationsGeneralized Spectrograms and t -Wigner Transforms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

GUO, CHENGJUN; O'REGAN, DONAL  y  AGARWAL, RAVI P. Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments. Cubo [online]. 2010, vol.12, n.3, pp. 153-165. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000300010.

Usando el teorema del punto fijo de Kranoselskii y el teorema de continuación de Mawhin establecemos la existencia de soluciones periódicas de una ecuación diferencial neutral de segundo orden con argumento de desviación multiple.

Palabras llave : Periodic solution; Multiple deviating arguments; Neutral differential equation; Kranoselskii fixed point theorem; hin’s continuation theorem.

        · resumen en Inglés     · texto en Inglés     · pdf en Inglés